# SDR FDEA201504161245

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7194
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK, FUSELAGE SKIN EXFOLIATED BETWEEN LONGERON 45R & 43R AT STATION 1997.  BLENDED OUT CORROSION IAW SRM 51-21-01.  ALL WORK COMPLETED IAW EA 1-5310-T0316873.
